American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information
View Article: PDF

[2] L. Pukanszky. Lie groups with completely continuous representations. Bull. Amer. Math. Soc. 81 (1975) 1061-1063. MR 0422516.
Abstract, references, and article information
View Article: PDF

[3] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. Bull. Amer. Math. Soc. 81 (1975) 921-924. MR 0425075.
Abstract, references, and article information
View Article: PDF

[4] L. Pukanszky. Characters of connected Lie groups. Bull. Amer. Math. Soc. 80 (1974) 709-712. MR 0360936.
Abstract, references, and article information
View Article: PDF

[5] Martin E. Walter. The dual group of the Fourier-Stieltjes algebra. Bull. Amer. Math. Soc. 78 (1972) 824-827. MR 0301453.
Abstract, references, and article information
View Article: PDF

[6] Masamichi Takesaki. Duality and von Neumann algebras. Bull. Amer. Math. Soc. 77 (1971) 553-557. MR 0305095.
Abstract, references, and article information
View Article: PDF

[7] Charles F. Dunkl and Donald E. Ramirez. $C^*$-algebras generated by measures. Bull. Amer. Math. Soc. 77 (1971) 411-412. MR 0273418.
Abstract, references, and article information
View Article: PDF

[8] Martin E. Walter. Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^*$-algebra point of view. Bull. Amer. Math. Soc. 76 (1970) 1321-1325. MR 0284823.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1